# SDR DALA2015030501844

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, CABIN ZONE 220, VERTICAL FLOOR SUPPORT STA -1961, FR13B, CORROSION.  CORROSION AT CABIN ZONE 220 VERTICAL FLOOR SUPPORT STA -Y1961, FR13B R & R.
